MathSciNet Relay Station
MathSciNet bibliographic data
MR1184761 53A10 (49Q05)
Umehara, Masaaki; Yamada, Kotaro A parametrization of the Weierstrass formulae and perturbation of complete minimal surfaces in $\bold R^3$ into the hyperbolic $3$-space. J. Reine Angew. Math. 432 (1992), 93–116.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement